Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

surgery on, ? UTI

ileneiilene Posts: 140
edited 06/11/2012 - 8:34 AM in Neck Pain: Cervical
I went to my PC to repeat my WBC, while there he did a urine anaylisis which came back as a "trace" of WBC in it, which means I might have an infection, I am now on 3 days of Cipro, which is making me very nauseous. Later the WBC came back normal, but he said to stay on the cipro, since it did show a trace, and if I don't they will probably cancel surgery. I am so nausecous, but as of right now surgery is on.....weather I'm ready or not!



  • Can you get some compazine from your dr? ( prescription) It will help a lot for the nausea. I had the stomach surgery for GERD, so I can't throw up, so I keep it on hand. Good luck on the surgery, you will do fine, and just think, every day is a day closer to recovery.
  • Can't stand Cipro, makes me nauseous as well. Do they know it is doing that to you? Maybe eating something when you take it will help. What day is your surgery and what are you having done? You've probably told me already, but most of the time I have brain fog, lol.

    Best wishes to you,

Sign In or Register to comment.